RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 2, Pages 123–173 (Mi intf20)  

This article is cited in 7 scientific papers (total in 8 papers)

Ergodic theory of smooth dynamical systems. Chapter 7. General theory of smooth hyperbolic systems

Ya. B. Pesin


Full text: PDF file (7971 kB)


Citation: Ya. B. Pesin, “Ergodic theory of smooth dynamical systems. Chapter 7. General theory of smooth hyperbolic systems”, Dynamical systems – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2, VINITI, Moscow, 1985, 123–173

Citation in format AMSBIB
\Bibitem{Pes85}
\by Ya.~B.~Pesin
\paper Ergodic theory of smooth dynamical systems. Chapter~7. General theory of smooth hyperbolic systems
\inbook Dynamical systems~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 2
\pages 123--173
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf20}


Linking options:
  • http://mi.mathnet.ru/eng/intf20
  • http://mi.mathnet.ru/eng/intf/v2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. B. Pesin, “Dimension type characteristics for invariant sets of dynamical systems”, Russian Math. Surveys, 43:4 (1988), 111–151  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. D. Latushkin, A. M. Stepin, “Weighted translation operators and linear extensions of dynamical systems”, Russian Math. Surveys, 46:2 (1991), 95–165  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Bakhtin, “Foliated Functions and an Averaged Weighted Shift Operator for Perturbations of Hyperbolic Mappings”, Proc. Steklov Inst. Math., 244 (2004), 29–57  mathnet  mathscinet  zmath
    4. V. I. Bakhtin, “Cramér Asymptotics in the Averaging Method for Systems with Fast Hyperbolic Motions”, Proc. Steklov Inst. Math., 244 (2004), 58–79  mathnet  mathscinet  zmath
    5. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    6. R. S. Makin, “On the Existence of Solutions of a Nonlinear Integro-Differential System of Transport Equations”, Math. Notes, 90:1 (2011), 102–124  mathnet  crossref  crossref  mathscinet  isi
    7. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “The annulus principle in the existence problem for a hyperbolic strange attractor”, Sb. Math., 207:4 (2016), 490–518  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:337
    Full text:176

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019